# SDR DALA2019011100241

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 80,418 hours, 21,891 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: Defective
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 GIRT BAR AFT LEAF SPRING LOST TENSION, SLIDER WONT REMAIN ON GIRT BAR WITH VERY LITTLE PRESSURE APPLIED. R1 DOOR. CORRECTIVE ACITON: REPLACED/INSTALLED R1 DOOR GIRT BAR REF AMM 25-66. (0899401)
